MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 17 MM; FIXED KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 17 MM; FIXED KNEE TIBIAL INSERT
Model Number 02.07.0217FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 january 2021: lot 186262: 30 items manufactured and released on 19-oct-2018.Expiration date: 2023-10-08.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-primary 02.07.2013l femur cemented std size 3narrow / left (k122232) lot.146097 batch review performed on 8 january 2021: lot 146097: 35 items manufactured and released on 12-nov-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2017.Additional implant involved: gmk-primary 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot.144883 batch review performed on 8 january 2021: lot 144883: 24 items manufactured and released on 9-sep-2014.Expiration date: 2019-07-30.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any similar reported event since 2017.
 
Event or Problem Description
6 months after the previous revision surgery patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.The 1st revision surgery was performed due to pain (the patient had a fall) and the liner 14mm was revised to 17 mm.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 / 17 MM
Common Device Name
FIXED KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11228573
Report Number3005180920-2021-00071
Device Sequence Number3717880
Product Code JWH
UDI-Device Identifier07630030816772
UDI-Public07630030816772
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model Number02.07.0217FUC
Device Catalogue Number02.07.0217FUC
Device Lot Number186262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;